What other drugs will affect buprenorphine and naloxone?
Buprenorphine and naloxone can cause death from overdose, especially if it is injected with a tranquilizer. Use buprenorphine and naloxone exactly as directed by your doctor.
Do not take buprenorphine and naloxone without first talking to your doctor if you are taking:
a benzodiazepine such as alprazolam (Xanax), diazepam (Valium), clonazepam (Klonopin), clorazepate (Tranxene), lorazepam (Ativan), chlordiazepoxide (Librium), oxazepam (Serax), triazolam (Halcion), temazepam (Restoril), estazolam (Prosom), quazepam (Doral), or flurazepam (Dalmane);
erythromycin (Ery-Tab, E.E.S., E-Mycin, others) or clarithromycin (Biaxin);
itraconazole (Sporanox) or ketoconazole (Nizoral);
an HIV protease inhibitor such as indinavir (Crixivan), ritonavir (Norvir) or saquinavir (Fortovase, Invirase);
rifampin (Rifadin, Rimactane), rifapentine (Priftin), or rifabutin (Mycobutin);
a barbiturate such as phenobarbital, mephobarbital (Mebaral), and others.
He's not saying he's an expert. He's been pretty careful about not giving people specific advice on individual drugs. Sub is a very very dangerous medication and if you do mix drugs with it you're asking for trouble. I try not to start drama on here but I've seen beach reply to many posts with helpful advice, but I haven't seen either of your names?
Step back. We're all here of our own accord and are TRYING to help support each other to make things better in our lives. You are certainly welcome here to call for support from others who can relate with you, but that sure as sunshine doesn't give you free license to come in hear and cut wide open on those you encounter. Yes, it is a forum, but c'mon! If the question is that totally out of your venue, or you've got nothing insightful, informative, or even encouraging why not exercise a bit of self control and follow that old addage - if you've got nothing nice to say.....
One of the first persons on this forum to make me not feel like the heel I damn well knew myself to be for putting myself in to this current position happened to be Beach. I have no doubt that Beach can hold his own, but your flippant attitude really chafes my backside. If it was you, instead of those like Beach, that I had encountered when I first got here I could very well not be where I am. You're negativity is putting off those who have better things to do with their time than have to thread through your nonsense. Knock it off.
wonderfully said. I am the most open person you will find when it comes to opinions that are respectfully stated but I have no patience for immature, flipant comments that are meant only to antagonize. I think people like this ****-a-whatever the name is have nothing to add and although their comments just show their lack of knowledge and lack of intellect, they can be harmful by turning away new people who need help. With all that said, I would hope that he/she will return once they get their life together and be able to participate in a helpful way.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.